# SDR DALA2024013101421

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1197 S38-39l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 AFT CARGO STRINGER SHEAR TIE FOUND CORROSION AT STA 1197+66, S-38 TO S-39L. CORRECTIVE ACTION: R/R THE NEW SHEAR TIE AS PER B767-300 SRM 51-40-02 (0173827)
